# SDR CALA0600529

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 52,630 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SURFACE CORROSION ON SKIN UNDER NR 1 DME ANTENNA AT STA 460-480, S29L.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5331-01285.
